Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Headache, fever and fatigue after breast scans. Taken xanex post scans. What could be causing these symptoms?

I am a 45 year old female, 108 pounds, 5 foot 4 inches in height. I went for my second MRI scan with contrast on Monday afternoon. After my first scan I experienced headache and fatigue . I mentioned this to my doctor who dismissed it as nerves. This time, I was ok on Tuesday, but woke up at 1 am with headache and fever of 100.6 today (Wednesday). The scan was of my breasts both times and I did take 2 xanex both times to calm me down. In your opinion, could the dye or xanex cause these effects? Do I need to be concerned if another MRI scan is required? Thank you.
Asked On : Sat, 27 Oct 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
this problem is very much seems nervous and some form of anxiety in homeopathy i would like to suggest you ignetia 30 4pills thrice in a day for three days
thank you
Answered: Sun, 28 Oct 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor